# SDR BSY2003F00021

- Difficulty date: July 29, 2003
- Submitted: August 27, 2003
- Operation: Air carrier
- Aircraft: N31WR
- Make and model: Lear 35A
- Aircraft serial: 313
- Engine: Garrtt TFE7312
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: 307194911
- Part serial: 98140570230
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

RT ENGINE ON STEEP DECENT, HAD OIL PRESSURE LIGHTS COME ON AND GAUGE DROPPED TO 10 PSI.  SHUT DOWN ENGINE AND LANDED.  RESTARTED ENGINE AFTER THEY WERE ON GROUND.  OPS NORMAL.  HAD DIRECT READING OIL PRESSURE GAUGE ON AND ADJUST TO THE TOP END LIMIT.
